MathSciNet Relay Station
MathSciNet bibliographic data
MR2747955 35K51 (35D30 35K59)
Scheven, Christoph Regularity for subquadratic parabolic systems: higher integrability and dimension estimates. Proc. Roy. Soc. Edinburgh Sect. A 140 (2010), no. 6, 1269–1308.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement